# SDR 2012FA0000159

- Difficulty date: March 18, 2012
- Submitted: March 18, 2012
- Operation: General aviation
- Aircraft: N35834
- Make and model: Piper PA-31-350
- Aircraft serial: 318052115
- Aircraft time: 9,668 hours
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Part number: 56981002
- Condition: Worn
- Location: Elevator
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE ELEVATOR BUNGEE SPRING, PN 71056-003, THE FORWARD ATTACHMENT LINK, WAS FOUND APPROX 30 PERCENT OF THE MATERIAL.  THIS PART IS NOT REQUIRED TO BE REPLACED IAW AD 98-08-18 OR SB626C. THIS PARTICULAR PART WAS HOWEVER REPLACED DURING THE LAST BUNGEE SPRING REPLACEMENT 1000 HOURS PREVIOUS.  THIS IS ALSO THE SECOND LINK WE HAVE DISCOVERED IN THIS CONDITION.  RECOMMEND THAT THIS PART BE INSPECTED OR REPLACED DURING EACH REPLACEMENT OF THE BUNGEE SPRING.
